# SDR GTIA2018031302511

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 872 hours, 385 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH REAR FA REPORTED FEELING LIGHT HEADED & NAUSEOUS. NO ODOR REPORTED.  PRESSURIZATION LOOKED OK. WAS 3800 AT 26000 FEET. PERFORMED IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00. NO ODOR NOTED. A/C OK FOR SERVICE
